# SDR SWAA2012070205434

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 53,263 hours, 43,351 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 472584
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - MX INDICATOR FAULT LIGHT ILLLUMINATED ALONG WITH GREEN SYSTEM OK LIGHT.  REMOVED AND REPLACED AFT CARGO DETECTOR PER MM.
